# SDR CAL951055

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Press Blkhd
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND CORROSION NEAR T-CAP ON RIGHT SIDE OF AFT PRESSURE BULKHEAD.  THE CORRODED SECTION WAS CUTOUT.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-03, FIGURE 22.  (M)
